# SDR 97ZZZX1249

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N305AR
- Make and model: Amd FALCON20F5
- Aircraft serial: 378
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 54535111
- Condition: Leaking
- Location: T Rev Fan Flap
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

9-15-96 FOUND FAN FLAP ACTUATOR LEAKING BADLY ON T/R DEPLOY.  ACTUATOR WAS REPAIRED 6-21-96.  P/N AND S/N LISTED.  6-29-96.  APPROX 66 HOURS AND 74 CYLCES PRIOR TO CURRENT TIME, FOUND SAME P/N AND POSITION, ACTUATOR LEAKING.  THIS ACTUATOR S/N 735 HAD APPROX 123 HRS, 130 CYCLES ON IT AND WAS INSTALLED ON 1-10-96.  PRIOR TO THIS ACTUATOR, INSTALLED A LIKE ACTUATOR WHICH WAS JUST REPAIRED.  THIS ACTUATOR LEAKED STRAIGHT OUT OF THE BOX, WORSE THAN THE ONE BEING REPLACED.
